# SDR AU981061

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: WTC21351
- Condition: Failed
- Location: Hydraulic Pump
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR POWER PACK FAULTY.  INVESTIGATION FOUND WORN `O' RING SEALS AND A STICKY TIME DELAY VALVE.  PART TC:  9,639.
